# SDR 06FDEA03606

- Difficulty date: October 10, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 41,727 hours, 18,941 cycles
- Engine: Ge CF680A3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOBRAKES WORKED FINE TIL TOP OF DESCENT, WITH GEAR HANDLE NEUTRAL TRIED TO ARM (MED)  AUTOBRAKES.  GREEN PN CAME ON FOLLOWED IMMEDIATE W/AUTO BRAKES INOP. TRIED SEVERAL RESETS.   GOC DIRECTED KMSP RETURN DUE TO SHORT DLH RWY.  BSCU SHOWED CODE FOR ALT SERVO VALVE. BOX WOULD NOT RESET. REMOVED AND REPLACED BSCU IAW A310-200 AMM 32-42-72-4 AND OPS TESTED IAW 32-42-00-5.  ITEM REMAINS ON DEFERRAL DUE TO HISTORY.  ACN RELEASED FOR SERVICE IAW MEL/CDL: 32-42-05.
